Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-2 of 2 (Search time: 0.004 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Positive rank quadratic twists of four elliptic curves

Im, Bo-Haeresearcher, JOURNAL OF NUMBER THEORY, v.133, no.2, pp.492 - 500, 2013-02

2
Infinite rank of elliptic curves over Q(ab)

Im, Bo-Haeresearcher; Larsen, Michael, ACTA ARITHMETICA, v.158, no.1, pp.49 - 59, 2013

rss_1.0 rss_2.0 atom_1.0